Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 706483, 12 pages
http://dx.doi.org/10.1155/2010/706483
Review Article

A Note on the Modified -Bernstein Polynomials

1Division of General Education, Kwangwoon University, Seoul 139-701, Republic of Korea
2Department of Mathematics and Computer Science, Konkuk University, Chungju 138-701, Republic of Korea
3Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 20 May 2010; Revised 11 July 2010; Accepted 14 July 2010

Academic Editor: Leonid Shaikhet

Copyright © 2010 Taekyun Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taekyun Kim, Lee-Chae Jang, and Heungsu Yi, “A Note on the Modified -Bernstein Polynomials,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 706483, 12 pages, 2010. https://doi.org/10.1155/2010/706483.